# SDR AUS20010775

- Difficulty date: July 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 5008744
- Condition: Cracked
- Location: Brake
- Component: Brake, 50079961
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) BRAKE ROTATING DISC FAILED. A PART OF THE FAILED DISC PUNCTURED THE WHEEL INNER HALF AND DEFLATED THE TUBE. INVESTIGATION FOUND NO DISCOLOURATION BUT FOUND THAT THE SLOTS HAD SPREAD FLATTENING THE OUTER CIRCUMFERENCE BETWEEN THE DRIVE RECESSES. THE THREE ROTATING DISCS ON THE BRAKE UNIT HAD CRACKS EMINATING FROM THEEXPANSION SLOTS.
